English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/10959

Title: Flexible quantile-based modeling of bivariate financial relationships: The case of ROA ratio
Author(s): Andrés Suárez, Javier
Landajo Álvarez, Manuel
Lorca Fernández, Pedro
Issue date: 2009
Publisher version: http://dx.doi.org/10.1016/j.eswa.2008.11.021
Citation: Expert Systems with Applications, 36(5), p. 8955-8966 (2009); doi:10.1016/j.eswa.2008.11.021
Format extent: p. 8955-8966
URI: http://hdl.handle.net/10651/10959
ISSN: 0957-4174
Local identifier: 20090491
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias